# SDR SWIA201231169

- Difficulty date: June 30, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 23,168 hours, 18,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT 8A LOWER EMERGENCY LIGHT IS OUT AND FLOOR EMERGENCY LIGHT STRIP FROM ROW 2-5 WON'T LIGHT UP.  (FLT 4637)  CLEANED TERMINALS ON FLOOR LEVEL EMERGENCY LIGHTING STRIP AT ROW 2.
